# SDR CA150831002

- Difficulty date: August 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,114 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L, A

## Discrepancy

(CAN) DURING FINAL APPROACH THE ACFT ENCOUNTERED A YELLOW HYDRAULIC FAILURE MESSAGE.  AS A PRECAUTION, THE FLIGHT CREW INITIATED A GO AROUND AND DECLARED AN EMERGENCY FOR THE SUBSEQUENT LANDING.  THE EVENTUAL LANDING WAS OTHERWISE UNEVENTFUL WITH NO ADVERSE PASSENGER REACTION.  EMERGENCY VEHICLES DID MEET THE FLIGHT AND FOLLOWED THE ACFT TO THE GATE. THE ACFT WAS ABLE TO TAXI NORMALLY.  RESOLUTION DURING INSPECTION FOUND HYD. PUMP, YELLOW, ENG NR 2 LEAKING. RT ENGINE HYD PUMP REPLACED IAW AMM 29-13-51 PB401.
